# SDR CALA2017080402463

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 101,047 hours, 15,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA EMERGENCY LIGHT IN CEILING ARE NOT WORKING AT LOCATION 1D 4D AND 24D. RT AISLE ROW 24D AISLE LIGHT OPS CK NORMAL DURING TEST, ROW 1D & 4D AISLE LIGHT. OPS CK NORMAL AFTER RECONNECTING SOCKET CONNECTOR.
